# SDR DLL14981829

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck
- Part number: 1542396
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE HORIZONTAL PRESSURE DECK WAS FOUND CRACKED AT RBL 102 AND FS 380.  A DOUBLER/TRIPLER REPAIR WAS ACCOMPLISHED.
